# SDR DL76G020068

- Difficulty date: January 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 14,446 hours, 2,274 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 4058650950
- Part serial: 97103170
- Condition: Wrong Part
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DIVERTED TO JFK DUE RIGHT FMS MCDU DISPLAY INCORRECT.  FOUND LEFT MCDU WRONG P/N INSTALLED, REPLACED LEFT MCDU WITH P/N 341002530.  GROUND TEST OK.
